SO OVER THIS!!!!!

Is anyone else SO incredibly fed up with feeling "creepy crawly" all the time? I have suffered from RLS for over 25 years...I have been on every dopamine drug, suffereing from augmentation each time. I'm currently on 4mg Neupro patch that was described by my neurologist as "life changing"....what a joke.

I suffer 24 hours a day with only about 12-16 hours of relief from the "life changing" patch. I have RLS in my entire body, face, hands, legs, back and arms. I have taken one of my husbands percocets and found that it relieves my breakthrough symptoms. The problem is getting someone to prescribe it for long term use. I have also tried medical marijuana in tincture oil form, as it is legal in Colorado. It has not helped my symptoms but am curious if perhaps I need a different CBD/THC ratio. Does anyone else find relief from MMJ? I can't smoke it due to my asthma, but I can take the edibles and the tincture oil.

Just curious if anyone else just breaks down at times, crying from the frustration and uncomfortable sensations. I have an extremely high pain tolerance, but I am just worn down.................

7 Replies

oldestnewest
  • My sympathies! It sure gets ugly and I too have been sobbing messily some times. It just wears you down.

    I'm on 4mg patch and 1.5 mg ropinorol which, for the most part, gives relief. Wondering if humidity is a factor? I have been tracking it for a few weeks now and seeing a pattern develop.

  • That is alot of dopamine you are taking using both of those meds. If they are not working so well, then i would suspect augmentation.

  • Yes it is a lot. I was supposed to gradually stop the ropinorol (I was on 3 mg and had augmented) Found I couldn't stop completely so now have a combination of slow release and regular that, for now is working a lot of the time. I also realize I'm on a slippery slope but hope before I hit bottom there will be another solution. Meantime I sleep most nights.

  • Hi, I feel for you... Most days I just want legs legs and hands chopped off... I'm been trying to explain

    To my doctor about the creepy feelings but I think he thinks I'm mad 😥

  • Comment deleted by Kaarina (volunteer)

  • Having RLS for as many years as you have, I assume you know about the list of drugs that will trigger RLS? Just a thought. Since statins are prescribed so stupidly freely now, they are worth a mention.

  • This might interest you:

    gotoanswer.stanford.edu/?q=...

    As I age I become increasingly more sensitive to drugs, even the smallest amount will trigger restless body. Doctor prescribed estrogen suppository (tiny little pill that is barely supposed to enter bloodstream but work locally mostly) and I inserted it at night one time. About an hour later had restless body and took me another hour to figure out what caused it. If I use it in the morning it's ok but not at night. My point being is that you have to look twice if not three times at every drug you are taking, even if you've had RLS since the dawn of time. I guarantee it wasn't as bad as it is now.

You may also like...